On the convergence and divergence of trigonometric Fourier series
Doklady Akademii Nauk, Tome 225 (1975) no. 3, pp. 495-496
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1975_225_3_a2,
author = {L. V. Zhizhiashvili},
title = {On the convergence and divergence of trigonometric {Fourier} series},
journal = {Doklady Akademii Nauk},
pages = {495--496},
year = {1975},
volume = {225},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1975_225_3_a2/}
}
L. V. Zhizhiashvili. On the convergence and divergence of trigonometric Fourier series. Doklady Akademii Nauk, Tome 225 (1975) no. 3, pp. 495-496. http://geodesic.mathdoc.fr/item/DAN_1975_225_3_a2/